American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54.60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 55 found      Go to page: 1 2

[1] John Cobb and William Voxman. Some fixed point results for $UV$ decompositions of compact metric spaces . Proc. Amer. Math. Soc. 33 (1972) 156-160. MR 0290340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] James D. Stein. Uniform boundedness in metric spaces . Proc. Amer. Math. Soc. 32 (1972) 299-303. MR 0290344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Melvin R. Hagan. Conditions for continuity of certain open monotone functions . Proc. Amer. Math. Soc. 30 (1971) 175-178. MR 0279779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ernest Michael. A theorem on pefect maps . Proc. Amer. Math. Soc. 28 (1971) 633-634. MR 0275387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] G. K. Williams. Continuous and proper decompositions . Proc. Amer. Math. Soc. 28 (1971) 267-270. MR 0273583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] P. J. Collins. Concordant mappings and the concordant-dissonant factorization of an arbitrary continuous function . Proc. Amer. Math. Soc. 27 (1971) 587-591. MR 0276933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dix H. Pettey. Errata to ``Mappings onto the plane'' . Trans. Amer. Math. Soc. 162 (1971) 473. MR 0283771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ludvík Janoš. On representations of selfmappings . Proc. Amer. Math. Soc. 26 (1970) 529-533. MR 0270346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Melvin R. Hagan. A note on connected and peripherally continuous functions . Proc. Amer. Math. Soc. 26 (1970) 219-223. MR 0263042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. R. Edwards. A sufficient condition that the limit of a sequence of continuous functions be an embedding . Proc. Amer. Math. Soc. 26 (1970) 224-225. MR 0259869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Richard S. Palais. When proper maps are closed . Proc. Amer. Math. Soc. 24 (1970) 835-836. MR 0254818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Eric Bedford. Path maps and continuity . Proc. Amer. Math. Soc. 24 (1970) 112-115. MR 0253302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Paul E. Long and Earl E. McGehee. Properties of almost continuous functions . Proc. Amer. Math. Soc. 24 (1970) 175-180. MR 0251704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] N. Noble. The continuity of functions on Cartesian products . Trans. Amer. Math. Soc. 149 (1970) 187-198. MR 0257987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Stephen B. Seidman. Completely regular mappings with locally compact fiber . Trans. Amer. Math. Soc. 147 (1970) 461-471. MR 0254819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] L. C. Glaser. Monotone noncompact mappings of $E\sp{r}$ onto $E\sp{k}$ for $r\geq 4$ and $k\geq 3$ . Proc. Amer. Math. Soc. 23 (1969) 282-286. MR 0246270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] George L. Cain. Compactification of mappings . Proc. Amer. Math. Soc. 23 (1969) 298-303. MR 0248764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] T. B. Rushing. Realizing homeomorphisms by ambient isotopies . Proc. Amer. Math. Soc. 23 (1969) 723-724. MR 0247617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] N. Noble. A note on $z$-closed projections . Proc. Amer. Math. Soc. 23 (1969) 73-76. MR 0246271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Philip Bacon. Compact means in the plane . Proc. Amer. Math. Soc. 22 (1969) 242-246. MR 0244961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. M. Yohe. Monotone mapping properties of hereditarily infinite dimensional spaces . Proc. Amer. Math. Soc. 22 (1969) 639-645. MR 0243493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Paul E. Long. Concerning semiconnected maps . Proc. Amer. Math. Soc. 21 (1969) 117-118. MR 0236890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] R. F. Dickman. A theorem on one-to-one mappings onto the plane . Proc. Amer. Math. Soc. 21 (1969) 119-120. MR 0248766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Ludvík Janoš. Topological homotheties on compact Hausdorff spaces . Proc. Amer. Math. Soc. 21 (1969) 562-568. MR 0242130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] R. Engelking. On closed images of the space of irrationals . Proc. Amer. Math. Soc. 21 (1969) 583-586. MR 0239571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] James Edgar Keesling. Open mappings and closed subsets of the domain in general metric spaces . Proc. Amer. Math. Soc. 20 (1969) 238-245. MR 0261568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] C. T. Scarborough. Closed graphs and closed projections . Proc. Amer. Math. Soc. 20 (1969) 465-470. MR 0250275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Michael Edelstein. A short proof of a theorem of L. Janos . Proc. Amer. Math. Soc. 20 (1969) 509-510. MR 0234426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Jo Ford and E. S. Thomas. Aligning functions defined on Cantor sets . Trans. Amer. Math. Soc. 141 (1969) 63-69. MR 0243490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Morris L. Marx. Whyburn's conjecture for $C\sp{2}$ maps . Proc. Amer. Math. Soc. 19 (1968) 660-661. MR 0226604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 55 found      Go to page: 1 2